IDEAS home Printed from https://ideas.repec.org/a/wsi/ijtafx/v12y2009i01ns0219024909005154.html
   My bibliography  Save this article

Pricing Double Barrier Parisian Options Using Laplace Transforms

Author

Listed:
  • CÉLINE LABART

    () (INRIA Paris-Rocquencourt, MathFi Project, Domaine de Voluceau, Rocquencourt, B.P. 105, 78153 Le Chesnay Cedex, France)

  • JÉRÔME LELONG

    () (INRIA Paris-Rocquencourt, MathFi Project, Domaine de Voluceau, Rocquencourt, B.P. 105, 78153 Le Chesnay Cedex, France)

Abstract

In this article, we study a double barrier version of the standard Parisian options. We give closed formulas for the Laplace transforms of their prices with respect to the maturity time. We explain how to invert them numerically and prove a result on the accuracy of the numerical inversion when the function to be recovered is sufficiently smooth. Henceforth, we study the regularity of the Parisian option prices with respect to maturity time and prove that except for particular values of the barriers, the prices are of class $\mathcal{C}^\infty$ (see Theorem 5.1). This study heavily relies on the existence of a density for the Parisian times, so we have deeply investigated the existence and the regularity of the density for the Parisian times (see Theorem 5.3).

Suggested Citation

  • Céline Labart & Jérôme Lelong, 2009. "Pricing Double Barrier Parisian Options Using Laplace Transforms," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 12(01), pages 19-44.
  • Handle: RePEc:wsi:ijtafx:v:12:y:2009:i:01:n:s0219024909005154
    DOI: 10.1142/S0219024909005154
    as

    Download full text from publisher

    File URL: http://www.worldscientific.com/doi/abs/10.1142/S0219024909005154
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. R. Haber & P. Schonbucher & P.Wilmott, 1999. "An American in Paris," OFRC Working Papers Series 1999mf14, Oxford Financial Research Centre.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wsi:ijtafx:v:12:y:2009:i:01:n:s0219024909005154. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim). General contact details of provider: http://www.worldscinet.com/ijtaf/ijtaf.shtml .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.